`a`
Related Articles
1

On analyticity for Lyapunov exponents of generic bounded linear random dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 8, Pages : 3113 - 3126, 2017

Doan Thai Son - (email)

 Abstract       References       Full Text      Related Articles

2

Topological conjugacy of linear systems on Lie groups

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3411 - 3421, 2017

Adriano Da Silva - (email), Alexandre J. Santana - (email), Simão N. Stelmastchuk - (email)

 Abstract       References       Full Text      Related Articles

3

Takens theorem for random dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 3191 - 3207, 2016

Weigu Li - (email), Kening Lu - (email)

 Abstract       References       Full Text      Related Articles

4

On integral separation of bounded linear random differential equations

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 4, Pages : 995 - 1007, 2016

Nguyen Dinh Cong - (email), Doan Thai Son - (email)

 Abstract       References       Full Text      Related Articles

5

The entropy of Lyapunov-optimizing measures of some matrix cocycles

Journal of Modern Dynamics  Volume 10, Issue 02, Pages : 255 - 286, 2016

Jairo Bochi - (email), Michal Rams - (email)

 Abstract       References       Full Text      Related Articles

6

Characterizing chaos in a type of fractional Duffing's equation

DCDS Supplements  Volume 2015, Issue special, Pages : 660 - 669, 2015

S. Jiménez - (email), Pedro J. Zufiria - (email)

 Abstract       References       Full Text      Related Articles      

7

A volume-based approach to the multiplicative ergodic theorem on Banach spaces

Discrete and Continuous Dynamical Systems  Volume 36, Issue 5, Pages : 2377 - 2403, 2015

Alex Blumenthal - (email)

 Abstract       References       Full Text      Related Articles

8

A concise proof of the multiplicative ergodic theorem on Banach spaces

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 237 - 255, 2015

Cecilia González-Tokman - (email), Anthony Quas - (email)

 Abstract       References       Full Text      Related Articles

9

Real bounds and Lyapunov exponents

Discrete and Continuous Dynamical Systems  Volume 36, Issue 4, Pages : 1957 - 1982, 2015

Edson de Faria - (email), Pablo Guarino - (email)

 Abstract       References       Full Text      Related Articles

10

Introduction to Teichmüller theory and its applications to dynamics of interval exchange transformations, flows on surfaces and billiards

Journal of Modern Dynamics  Volume 8, Issue 3/4, Pages : 271 - 436, 2015

Giovanni Forni - (email), Carlos Matheus - (email)

 Abstract       References       Full Text      Related Articles

11

Effect of anisotropies on the magnetization dynamics

Networks and Heterogeneous Media  Volume 10, Issue 1, Pages : 209 - 221, 2015

Laura M. Pérez - (email), Jean Bragard - (email), Hector Mancini - (email), Jason A. C. Gallas - (email), Ana M. Cabanas - (email), Omar J. Suarez - (email), David Laroze - (email)

 Abstract       References       Full Text      Related Articles

12

On Lyapunov exponents of difference equations with random delay

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 3, Pages : 861 - 874, 2015

Nguyen Dinh Cong - (email), Thai Son Doan - (email), Stefan Siegmund - (email)

 Abstract       References       Full Text      Related Articles

13

Stability criteria for SIS epidemiological models under switching policies

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 9, Pages : 2865 - 2887, 2014

Mustapha Ait Rami - (email), Vahid S. Bokharaie - (email), Oliver Mason - (email), Fabian R. Wirth - (email)

 Abstract       References       Full Text      Related Articles

14

Minimal yet measurable foliations

Journal of Modern Dynamics  Volume 8, Issue 1, Pages : 93 - 107, 2014

Gabriel Ponce - (email), Ali Tahzibi - (email), Régis Varão - (email)

 Abstract       References       Full Text      Related Articles

15

Regularity and convergence rates for the Lyapunov exponents of linear cocycles

Journal of Modern Dynamics  Volume 7, Issue 4, Pages : 619 - 637, 2014

Wilhelm Schlag - (email)

 Abstract       References       Full Text      Related Articles

16

Lyapunov spectrum for geodesic flows of rank 1 surfaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1841 - 1872, 2013

Keith Burns - (email), Katrin Gelfert - (email)

 Abstract       References       Full Text      Related Articles

17

Weierstrass filtration on Teichmüller curves and Lyapunov exponents

Journal of Modern Dynamics  Volume 7, Issue 2, Pages : 209 - 237, 2013

Fei Yu - (email), Kang Zuo - (email)

 Abstract       References       Full Text      Related Articles

18

A semi-invertible Oseledets Theorem with applications to transfer operator cocycles

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 3835 - 3860, 2013

Gary Froyland - (email), Simon Lloyd - (email), Anthony Quas - (email)

 Abstract       References       Full Text      Related Articles

19

The local $C^1$-density of stable ergodicity

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 2621 - 2629, 2013

Yunhua Zhou - (email)

 Abstract       References       Full Text      Related Articles

20

Multiplicative ergodic theorem on flag bundles of semi-simple Lie groups

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1247 - 1273, 2012

Luciana A. Alves - (email), Luiz A. B. San Martin - (email)

 Abstract       References       Full Text      Related Articles

21

SRB attractors with intermingled basins for non-hyperbolic diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1545 - 1562, 2012

Zhicong Liu - (email)

 Abstract       References       Full Text      Related Articles

22

On transverse stability of random dynamical system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 701 - 721, 2012

Xiangnan He - (email), Wenlian Lu - (email), Tianping Chen - (email)

 Abstract       References       Full Text      Related Articles

23

On essential coexistence of zero and nonzero Lyapunov exponents

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4149 - 4170, 2012

Jianyu Chen - (email)

 Abstract       References       Full Text      Related Articles

24

Characterization of turing diffusion-driven instability on evolving domains

Discrete and Continuous Dynamical Systems  Volume 32, Issue 11, Pages : 3975 - 4000, 2012

Georg Hetzer - (email), Anotida Madzvamuse - (email), Wenxian Shen - (email)

 Abstract       References       Full Text      Related Articles

25

Central limit theorem for stationary products of toral automorphisms

Discrete and Continuous Dynamical Systems  Volume 32, Issue 5, Pages : 1597 - 1626, 2012

Jean-Pierre Conze - (email), Stéphane Le Borgne - (email), Mikaël Roger - (email)

 Abstract       References       Full Text      Related Articles

26

Dense area-preserving homeomorphisms have zero Lyapunov exponents

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1231 - 1244, 2011

Mário Bessa - (email), César M. Silva - (email)

 Abstract       References       Full Text      Related Articles

27

Dominated splitting and Pesin's entropy formula

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1421 - 1434, 2011

Wenxiang Sun - (email), Xueting Tian - (email)

 Abstract       References       Full Text      Related Articles

28

Coincidence of Lyapunov exponents and central exponents of linear Ito stochastic differential equations with nondegenerate stochastic term

DCDS Supplements  Volume 2011, Issue Special, Pages : 332 - 342, 2011

Nguyen Dinh Cong - (email), Nguyen Thi Thuy Quynh - (email)

 Abstract       Full Text      Related Articles      

29

On the relations between positive Lyapunov exponents, positive entropy, and sensitivity for interval maps

Discrete and Continuous Dynamical Systems  Volume 32, Issue 2, Pages : 433 - 466, 2011

Alejo Barrio Blaya - (email), Víctor Jiménez López - (email)

 Abstract       References       Full Text      Related Articles

30

Robust uniform persistence in discrete and continuous dynamical systems using Lyapunov exponents

Mathematical Biosciences and Engineering  Volume 8, Issue 3, Pages : 807 - 825, 2011

Paul L. Salceanu - (email)

 Abstract       References       Full Text      Related Articles

31

Integrability and Lyapunov exponents

Journal of Modern Dynamics  Volume 5, Issue 1, Pages : 107 - 122, 2011

Andy Hammerlindl - (email)

 Abstract       References       Full Text      Related Articles

32

On $SL(2, R)$ valued cocycles of Hölder class with zero exponent over Kronecker flows

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 873 - 884, 2010

Russell Johnson - (email), Mahesh G. Nerurkar - (email)

 Abstract       References       Full Text      Related Articles

33

On the work of Dolgopyat on partial and nonuniform hyperbolicity

Journal of Modern Dynamics  Volume 4, Issue 2, Pages : 227 - 241, 2010

Yakov Pesin - (email)

 Abstract       Full Text      Related Articles

34

Measures of intermediate entropies for skew product diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 1219 - 1231, 2010

Peng Sun - (email)

 Abstract       Full Text      Related Articles

35

Entropies of strictly convex projective manifolds

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 511 - 547, 2010

Mickaël Crampon - (email)

 Abstract       Full Text      Related Articles

36

Density of positive Lyapunov exponents for quasiperiodic SL(2, R)-cocycles in arbitrary dimension

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 631 - 636, 2010

Artur Avila - (email)

 Abstract       Full Text      Related Articles      

37

Stable ergodicity for partially hyperbolic attractors with positive central Lyapunov exponents

Journal of Modern Dynamics  Volume 3, Issue 2, Pages : 233 - 251, 2009

Carlos H. Vásquez - (email)

 Abstract       Full Text      Related Articles

38

Lyapunov exponents and persistence in discrete dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 1, Pages : 187 - 203, 2009

Paul L. Salceanu - (email), H. L. Smith - (email)

 Abstract       Full Text      Related Articles

39

Finite dimensionality of a Klein-Gordon-Schrödinger type system

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 1, Pages : 149 - 161, 2009

Marilena N. Poulou - (email), Nikolaos M. Stavrakakis - (email)

 Abstract       Full Text      Related Articles

40

Growth rates and nonuniform hyperbolicity

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 509 - 528, 2008

Luis Barreira - (email), Claudia Valls - (email)

 Abstract       Full Text      Related Articles

41

Stability of synchronization in a shift-invariant ring of mutually coupled oscillators

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 973 - 996, 2008

R. Yamapi - (email), R.S. MacKay - (email)

 Abstract       Full Text      Related Articles

42

Entropy formula for endomorphisms: Relations between entropy, exponents and dimension

Discrete and Continuous Dynamical Systems  Volume 21, Issue 2, Pages : 367 - 392, 2008

Min Qian - (email), Jian-Sheng Xie - (email)

 Abstract       Full Text      Related Articles

43

Lyapunov exponents and the dimension of the attractor for 2d shear-thinning incompressible flow

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 961 - 974, 2008

P. Kaplický - (email), Dalibor Pražák - (email)

 Abstract       Full Text      Related Articles

44

The thermodynamic formalism for sub-additive potentials

Discrete and Continuous Dynamical Systems  Volume 20, Issue 3, Pages : 639 - 657, 2007

Yongluo Cao - (email), De-Jun Feng - (email), Wen Huang - (email)

 Abstract       Full Text      Related Articles

45

Stable ergodicity for partially hyperbolic attractors with negative central exponents

Journal of Modern Dynamics  Volume 2, Issue 1, Pages : 63 - 81, 2007

Keith Burns - (email), Dmitry Dolgopyat - (email), Yakov Pesin - (email), Mark Pollicott - (email)

 Abstract       Full Text      Related Articles

46

Attractors for return maps near homoclinic tangencies of three-dimensional dissipative diffeomorphisms

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 4, Pages : 971 - 1005, 2007

Antonio Pumariño - (email), Joan Carles Tatjer - (email)

 Abstract       Full Text      Related Articles

47

Lyapunov exponents for stochastic differential equations with infinite memory and application to stochastic Navier-Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 697 - 709, 2006

Yuri Bakhtin - (email)

 Abstract       Full Text      Related Articles

48

Predicting changes in dynamical behaviour in solutions to stochastic delay differential equations

Communications on Pure and Applied Analysis  Volume 5, Issue 2, Pages : 367 - 382, 2006

Neville J. Ford - (email), Stewart J. Norton - (email)

 Abstract       Full Text      Related Articles

49

Some non-hyperbolic systems with strictly non-zero Lyapunov exponents for all invariant measures: Horseshoes with internal tangencies

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 61 - 71, 2006

Yongluo Cao - (email), Stefano Luzzatto - (email), Isabel Rios - (email)

 Abstract       Full Text      Related Articles

50

Shadowing in random dynamical systems

Discrete and Continuous Dynamical Systems  Volume 12, Issue 2, Pages : 355 - 362, 2004

Lianfa He - (email), Hongwen Zheng - (email), Yujun Zhu - (email)

 Abstract       Full Text      Related Articles

51

Expansion rates and Lyapunov exponents

Discrete and Continuous Dynamical Systems  Volume 3, Issue 3, Pages : 433 - 438, 1997

Sebastian J. Schreiber - (email)

 Abstract       Full Text      Related Articles